Alert archive / Wyoming / Frost Advisories in 2006

Frost Advisory 2, NWS Cheyenne, WY

September 2, 2006

NWS Cheyenne, WY issued this frost advisory at Sep 2, 2006, 3:00 PM MDT. It took effect at Sep 3, 2006, 3:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2006, 3:00 PM MDT (21:00 UTC)
In effect from
Sep 3, 2006, 3:00 AM MDT
Expired
Sep 3, 2006, 9:00 AM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 022100
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT SAT SEP 2 2006

WYZ061-062-065-031500-
/O.NEW.KCYS.FR.Y.0002.060903T0900Z-060903T1500Z/
SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
LARAMIE
300 PM MDT SAT SEP 2 2006

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SUNDAY. 

CLEAR SKIES AND LIGHT WINDS ARE EXPECTED TO ALLOW TEMPERATURES TO
FALL INTO THE LOWER TO MID 30S LATE TONIGHT UNTIL SHORTLY AFTER
SUNRISE SUNDAY MORNING.  

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 2, 2:00 PM MDT, 1 hour earlier.

Area forecast discussion, Sep 2, 2:00 PM MDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT SAT SEP 2 2006

.SHORT TERM...TONIGHT THRU MONDAY...UPPER LOW OVER SOUTH DAKOTA
PRODUCING SOME WRAP AROUND CLOUDS OVER THE NEBRASKA PANHANDLE THIS
AFTERNOON BUT EXPECT THESE TO DISSIPATE EARLY THIS EVENING.  UPPER
LOW WILL SLIP SLOWLY SE THRU SUNDAY LEAVING ESSENTIALLY CLEAR SKIES
OVR THE CWA SUNDAY AND MONDAY AS UPPER HIGH OVER THE WRN CONUS
EXERTS MORE INFLUENCE.  WITH CLEAR SKIES EXPECT TEMPS TO FALL TO
CHILLY LEVELS AGAIN OVERNIGHT THUS HAVE POSTED ANOTHER FROST ADVY
FOR THE WRN VALLEYS OF THE CWA WHERE MINS SHOULD MAKE THE LOWER 30S.

.LONG TERM...MON NGT THRU SAT...UPPER RIDGE CONTS OVER ID/UT THRU
WED WITH SOME QUESTION AS TO HOW MUCH SEEPS THRU NRN PART OF RIDGE
AND SPILLS DOWN INTO WY.  INHERITED MINIMAL MTN POPS FOR TUE/WED AND
THIS LOOKS GOOD SO FAR.  GFS SUGGESTS SOME DRYING ON THU/FRI AS FLOW
ALOFT BECOMES MORE NW WITH UPPER RIDGE SHIFTG W A LITTLE.  ALSO SOME
QUESTIONS ABOUT S/WV TROF WHICH DROPS SE OUT OF CNTRL CAN INTO NRN
PLAINS THU NGT...NEW GFS LOOKS A LITTLE OVERDONE WITH FTR...00Z
ECMWF MAY BE A BIT BETTER.  OVERALL LOOKS LIKE A QUIET WEATHER WEEK
WITH TEMPS NEAR NORMAL AND ON THE DRY SIDE.  12Z GFS QUITE A BIT
DIFFERENT FROM 00Z/06Z RUNS BY NEXT SAT...WILL GO MORE WITH
PERSISTENCE FOR NOW GIVEN MODEL UNCERTAINTIES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FROST ADVISORY 3 AM UNTIL 9 AM SUN FOR ZONES 61..62..65.
NE...NONE.

&&
Hazardous weather outlook, Sep 2, 10:12 AM MDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1012 AM MDT SAT SEP 2 2006

NEZ001>003-019>021-054-055-WYZ059>070-031130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1012 AM MDT SAT SEP 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Frost Advisories in Wyoming, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.